# SDR P2EA00166

- Difficulty date: May 11, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING EXTERNAL ANGLE AT WBL 70.85 STR 18A WITH CRACK.  REPLACED LEFT WING EXTERNAL ANGLE AT WBL 70.85, STR 18A IAW BOEING SB 737-57-1087 REV 9 DATED JULY  6, 1987 FABRICATED ANGLE IAW BOEING DRAWING 65C16958 SHEETS 1 AND 2 AND BOEING FAX NR COO-SJO-00-00400H DATED APRIL 21, 2000.  SEE COOPESA WO NR N10316-5-3 AND VAM 100-073.  (X)
